# SDR ASAA2023071243997

- Difficulty date: July 12, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 60,561 hours, 18,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Unknown
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T.C. #78233001. 1 EMERGENCY LT BATT PACK WAS INOP, FAILED CAPACITY FUNC CHECK. GROUNDED - YES. PER T.C. #78233001, REMOVED AND REPLACED M1673 IAW AMM 33-51-06-960-805. NEW BATT FROM STOCK CHECKS GOOD IAW AMM 33-51-00-720-801. T.C. COMPLETE. OK FOR SERVICE.
